As you probably know, Antibiotics are extremely powerful and can cause you to become allergic or sensitive to certain foods because it destroys the good bacteria in your gut. I'm obviously not an expert, but it sounds possible that you became allergic to sulfa just by ingesting this antibiotic.
However, sulfur and sulfa are chemically unrelated so it's more likely you have a general candida problem triggered by the antibiotic. Sulfa is not found outside drugs.
Bananas are fine for me. In fact, it is the only thing I've been eating and doesn't inflame the candida. Every day has seen a gradual improvement. On the other hand, cabbage and brussel sprouts are part of the cruciferous family of vegetables. That means they are very high in sulfur and perhaps coincidentally, very goitrogenic. They cause a lot of problems for me.
My theory, which shall be tested over the following months, is that candidiasis is first and foremost a thyroid problem. All signs are pointing to this conclusion. Diet allows one to prevent candida from overgrowing but to keep it truly in check, you must have a healthy and vibrant thyroid.